# SDR IPXA2017050316725

- Difficulty date: May 2, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 27,427 hours, 15,584 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Malfunctioned
- Location: Left Aux
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AUX PITOT ILLUMINATED IN FLT ALONG WITH LT AUX PITOT EICAS.  REMOVED AND REPLACED THE LEFT AUX PITOT PROBE IAW MM 34 11 01
